# SDR AALA202207266187

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 91,469 hours, 11,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door Latch
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN SIDE ESCAPE ROPE DOOR HAS A BROKEN LATCH TAB ON DOOR SIDE. REMOVED AND REPLACED CAPTAIN SIDE ESCAPE ROPE DOOR LATCH TAB AS REQUIRED.
